# SDR DHL2001802015

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOST OIL PRESSURE ON NR 4 ENG, PARAMETERS DROPPING.  AFTER SHUT DOWN ENG WINDMILLING, W N1 30 - 27 PERCENT, N2 18 PERCENT  OIL PRESS APPROX 2 PSI 50 MIN WINDMILLING.  PERFORMED TROUBLESHOOTING PROCEDURES PER CFM 71-00-00 FAULT 51.  INSPECTED ENGINE INLET AND EXHAUST, INSPECTED FUEL FILTER, SPECIFIC GRAVITY, ALL OIL CHIP DETECTORS.  NO DEFECTS NOTED.
